# SDR SWAA002449

- Difficulty date: November 26, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 34,165 hours, 20,950 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6955179
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DURING CRUISE AT FL 330, ALL IND LIGHTS ON FWD INST PANEL ILLUMINATED, ADDITIONALLY, EQUIP COOLING OFF & L/E DEVICES LIGHT - COULD NOT CLEAR. FOUND CHAFFED WIRE AT DIMMING MODULE AND REPAIRED PER MM.
